Spasms: I’m just wondering if anyone else has... - PMRGCAuk

PMRGCAuk
11,455 members20,897 posts

Spasms

Keeping_healthy
Keeping_healthy

I’m just wondering if anyone else has experienced this. I’ve been on the meds for 2 weeks now and as of last night I’m noticing I’m getting little brain shock/spasms, ( this is the best way I can describe it) on the side where I previously had zero blood flow going through my artery. Could this be blood returning, now some of the inflammation has reduced?

11 Replies
oldestnewest

Painful?

Just for a second, like a little shock,. Or maybe it’s when I’m running out of the steroid and need another dose?

It could be couldn’t it? Or other physiological changes maybe. Tell your doctor though.

Good afternoon KH.

I understand that you were unfortunately diagnosed GCA.

My advise to you, is to go and see your rheumatologist or family Doctor ASAP.

GCA is a serious vascular inflammation and only a medical professional can advise you ...

How much prednisone have you been prescribed for you GCA

You don’t give any information that’s why I ask..

YuliK. 😷

🌹🌹🌹

I’m on 60 mg.

Yes, I had forgotten that. I called them head zaps. About 2 months ago I was getting them every morning. They lasted for a few weeks and is only since reading your post that I realise they have stopped.

Good to know.

I see you are in the US and you were just recently diagnosed and put on both Pred and Actemra.

You need to contact you medics and discuss this with them..........Actemra has not been used for GCA for very long - it has been used in RA for around 10 years...........so it is really a new steroid sparing agent.

When drugs are trialled the trial is generally not very big and then when it is licensed then it is widely available. Well it is in the US, not in the UK here it is only given when complications arise as it is costly (up to £20,000 per patient per year).

I’ve actually not started the actemra, just the pred. I’m still waiting for the insurance approval.

As each of us is different. I have looked at an old list of 83 side effects (I hasten to add I do not know anyone after 14 years who gets them all) and that is not mentioned.

Best do what Snazzy , Omanain, Yulik and Snazzy have advised, contact your medic.

Thank you I will.

You may also like...